# SDR SWIA200413547

- Difficulty date: July 4, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 25,466 hours, 21,864 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Stuck
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM STICKS TO LEFT.  CLEANED AND RE-ADJUSTED RUDDER TRIM KNOB.  OPERATIONAL CHECK GOOD.
